# SDR A6WA201644601

- Difficulty date: November 22, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 31,412 hours, 30,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKED INTERCOSTAL BETWEEN AFT PULL IN AND UPPER LATCH PIN
